# SDR ASAA2020111033541

- Difficulty date: November 10, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 36,995 hours, 10,721 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010260
- Part serial: DM019914D
- Condition: Worn
- Location: Nr 2 Engine Fan
- Part time: 36,995 hours, 10,721 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 NR 2 ENGINE FAN LUBE NR 7 AND NR 12 BLADES CU-NI-IN COATING MISSING BEYOND LIMITS.  GROUNDED-YES.  NR 2 ENGINE S/N 804633 REPLACED 2 SETS OF FAN BLADE PAIRS, IN REF TO B737-800 AMM 72-21-02-000-802-F00 AND T/C 78472010.
